caret icon Back to all discussions

Need help relieveing solumedrol side effects

I just spent 5 days in the hospital on 5 day solumedrol IV. and I was . Steroids are still in my system and are causing bloating, dizziness, water retention along with swelling of face, joints, blurred eyes, acne and, basically all over pain....I know you usually feel worse b4 feeling better, and I'm feeling crappy.. Does anyone have any tips on how to relieve some of these symptoms? I've been on the steroids at least 10 times, but nothing is helping. I feel like I have the worst hangover ever., even my scalp hurts.

  1. Hi nyrhockeychic! I am glad you are out of the hospital, but sorry you are experiencing these issues! One of our contributors shared some tips for managing solumderol side effects here -- https://multiplesclerosis.net/living-with-ms/tips-for-an-easier-round-of-solumedrol/. I hope this information helps and you start feeling better very soon! Best, Erin, MultipleSclerosis.net Team Member.

    or create an account to reply.